# SDR DALA2023082106802

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FRAME 84 STR2AL, FR84 STR2AR, FR84 STR5AL, FR84 STR5AR ON TAIL. CORRECTIVE ACTION: COMPLIED WITH ER/A PRI 610895-14 REV 0, VALIDATED ER/A 610895-14 MATCHES WITH PRI 610895-14. EXISTING MODIFICATION INSTALLED AS PER EM 5330-01151-05C. MODIFICATION IS APPROVED AS PER FAA AD 2015 23-06, PARA (J), (0)(1), (Q)(3)(II) AND AMOC 15-310. (2926370)
